MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142730490
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: received one (1) used.List # 142730490, plum 150 ml burette set with one (1) used.List # unknown, bag spike adaptor w/ spiros connected to one (1) used.List # unknown, bag spike w/ clave for evaluation.As received the secondary port clave from the top of the burette was separated and bent from the port.Stress marks and a rigid break were observed on the clave and on the tubing in the port.The complaint of broken clave can be confirmed.The probable cause is due to an unintentional bending force during use.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
A complaint was received regarding a plum 150 ml burette set, clave injection site, 2 clave y-sites, sl, 114in in which it was stated in the report that the clave broke.Event was noted during infusion.There was patient involvement, but no patient harmed.The type of break and the effect of the breakage was not stated.Icu medical's sample investigation clarified that the break breached the fluid path and leakage would be probable.

Brand Name
PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24379443
Report Number9615050-2026-00089
Device Sequence Number13387987
Product Code FPA
UDI-Device Identifier10887787008804
UDI-Public(01)10887787008804(17)280401(10)14318019
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142730490
Device Lot Number14318019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown